# SDR DALA2021092205680

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,496 hours, 8,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 DENT EXTERNAL SKIN FR30 AND STR3R TO STR4R UPPER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 593727-14. (1956498)
